PLEASURELESS ORGASM


#1

Hello, everybody! I just quit Finasteride 5 days ago, because i started noticed my orgasms were dull and pleasureless. Also, loss of libido and more difficult erections, but the pleasureless orgams was really what made it clear that things were strange. I mean, we all have loss of libido sometime in our life, due to stress or anxiety…but pleasureless orgasm??? Never had it in my whole life, it got me scared.

I masturbated 5 times in the weekend, paranoid, to see if o could get the orgasm sensation back, but could not.

Will this last forever???

PS: i am 43. I had already taken finasteride for 3 years ( from 29 to 32 years old) with no sides whatsoever!!! And now this…


#2

Im more than a year further, and still have dull orgasms. No big improvements on that yet. Weight lifting before sex does work. Also try to get lots of sunshine and try not to overmasturbate. stress also makes things much worse. Try to accept it and give your body the chance to recover as much as it can now


#3

Stressful life definitely makes things worse. If you think it all the time you will feel dull and non pleasure orgasm. However, time to time it is possible to feel like pre fin orgasm. Also overmasturbation is bad if you don’t have urge. It only makes you more anxiety and think this is forever.


#4

Thank you for your feedback. I am kind of paranoid that i will become impotent. I have been reading people saying here that things get even worse after stopping taking propecia…this is scary.


#5

Look up Justquitdut profile, he is making big gains with respect to full reversal. Or type in Masteron in the search box above, his detailed info should pop up.


#6

I seem to be getting better. Most of the mental symptom i had were due to anxiety and sleep deprivation, i think. I can still get erections watching porn, with a little physical stimulation, my penis size is the same. But sensation and pleasure seems diminished, especially when approaching orgasm. Has anybody had this, dull orgasms?


#7

I am 100 % normal. Pleasureless orgams were actually a psychologial issue related to stress, anxiety and sleep deprivation. I thinl that it was not propecia related after all. But, anyway, i am afraid to go back on that pill.


#8

I experienced this same symptom of no pleasure during orgasm, from there it became progressively worse to where i can no longer orgasm or even get an erection of any kind.

I hope yours does not follow the same path as mine.


#9

StopBullying your story is similar to mine, dull orgasms for years, then It got to the point where I had no orgasms/erections at all, this happened only a few months ago. Things haven’t improved since, possibly the only improvement is nocturnal erections which have come back. I am wondering if this is hormonal or due to damaged receptors. Hopefully we will know more after the clinical study, I will participate in the Milan study.


#10

I have no pleassure in orgasms at all since I quit.

The strange things is that I remember ejecaulation during this time that were the contrary. Maybe that confirms that anything is broken, and must be some hormonal problem or something.


#11

i have not recovered from this. i have normal erection, a descent libido but i just cant feel any pleasure when i ejaculate. so dull


#12

I am in the same boat, my erection strength, semen quality, and libido all fluctuate but orgasms are always zero pleasure or maybe like 25% on a good day but nothing to write home about. This seems like the only symptom that feels permanent to me as I’ve been off fin since 2014. Anybody have any help to offer?